Degrees of freedom of the interference channel: A general formula

Yihong Wu, Shlomo Shamai, Sergio Verdú

Research output: Chapter in Book/Report/Conference proceedingConference contribution

30 Scopus citations

Abstract

We give a general formula for the degrees of freedom of the K-user real additive-noise interference channel involving maximization of information dimension. Previous results are recovered, and even generalized in certain cases with simplified proofs. Connections to fractal geometry are drawn.

Original languageEnglish (US)
Title of host publication2011 IEEE International Symposium on Information Theory Proceedings, ISIT 2011
Pages1362-1366
Number of pages5
DOIs
StatePublished - Oct 26 2011
Event2011 IEEE International Symposium on Information Theory Proceedings, ISIT 2011 - St. Petersburg, Russian Federation
Duration: Jul 31 2011Aug 5 2011

Publication series

NameIEEE International Symposium on Information Theory - Proceedings
ISSN (Print)2157-8104

Other

Other2011 IEEE International Symposium on Information Theory Proceedings, ISIT 2011
CountryRussian Federation
CitySt. Petersburg
Period7/31/118/5/11

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Information Systems
  • Modeling and Simulation
  • Applied Mathematics

Keywords

  • Rényi information dimension
  • Shannon theory
  • additive noise
  • degrees of freedom
  • interference channel

Fingerprint Dive into the research topics of 'Degrees of freedom of the interference channel: A general formula'. Together they form a unique fingerprint.

Cite this